Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 69, NWS Midland/Odessa, TX

April 29, 2007Mitchell County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 29, 2007, 8:23 PM CDT for Mitchell County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 8:23 PM CDT (01:23 UTC)
Expired
Apr 30, 2007, 12:30 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Mitchell County, TX

The radar

The San Angelo radar (KSJT), 112 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 300124
FFWMAF
TXC335-300530-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
823 PM CDT SUN APR 29 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 1230 AM CDT

* AT 822 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
  FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LORAINE...
  CUTHBERT AND COLORADO CITY

ADDITIONAL STORMS ARE MOVING INTO MITCHELL COUNTY AND REPORTS 
INDICATE WATER OVER SOME OF THE ROADWAYS IN MITCHELL COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. 

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. TURN AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3250 10117 3210 10116 3211 10071 3249 10068

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 2:19 PM CDT, 6 hours 4 minutes earlier.

Area forecast discussion, Apr 29, 2:19 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN APR 29 2007

.SHORT TERM...
SEVERE/FLASH FLOODING CONCERNS CONTINUE TO INCREASE...ESPECIALLY
ACRS REGION S OF PECOS RIVER INTO THE EVENING. WATER VAPOR DEPICTS
POWERFUL UPPER LEVEL LOW CENTERED APPROX 130NM SW OF KELP AND
MOVING ENE. ASSOCD DRYSLOT HAS WORKED NWD THRU THE BIG BEND WHERE
7H-5H LR/S ARE 7.5-8 C/KM. THIS WITH DWPNTS IN THE M50S RESULTING
IN IMPRESSIVE CAPES ACRS THE BIG BEND. SATELLITE ESTIMATED CAPES
AROUND 17Z NEAR 3000 J/KG AND WITH 0-6KM BULK SHEAR 45-50KTS
CONDITIONS CERTAINLY FAVORABLE FOR SUPERCELLS WITH ISOLD TORNADOES
ARE ALSO POSSIBLE. HAVE OPTED TO EXPAND FLASH FLOOD WATCH TO
INCLUDE ALL OF CWFA. STILL LOOKS LIKE MCS WILL COME OUT PROBABLY
BETWEEN ANDREWS AND THE RIO GRANDE AND WITH OVER AN INCH OF RAIN
AT GDP ALREADY... HEAVY RAIN ACRS LEA COUNTY EARLIER...AND WITH
QPFERD GOING N THRU CWFA EXPECT THIS WILL B E PATH OF LEAST
REGRET. HAVE MADE LITTLE CHANGE TO POPS BUT INCREASED QPF.

.HYDROLOGY....HYDROLOGY...HYDROLOGIC CONCERNS HAVE CERTAINLY
INCREASED WITH A RIVER FLOOD WATCH/OUTLOOK FROM SHEFFIELD TO
CHANDLER RANCH FOR THE OVERNIGHT WITH MCS LIKELY COMING OUT ACRS
LOWER TRANS PECOS. MINOR FLOODING ONGOING ON RIO GRANDE AT JOHNSON
RANCH...WITH LEVELS AT ACTION STAGE FROM PRESIDIO...LAJITAS...
TERLINGUA...AND CASTOLON.

.LONG TERM...
BY 06Z TONIGHT...WRF FORECAST MOVEMENT OF THE NORTHERN MEXICO
UPPER LOW IS EXPECTED TO BE TO NEAR THE REEVES AND EDDY COUNTIES
BORDER. THIS SOLUTION IS SLIGHTLY SLOWER AND FARTHER WEST THAN THE
PREVIOUS WRF RUN. THIS SLIGHT TIMING ISSUE WILL RESULT IN LITTLE
CHANGE FROM THE ANTICIPATED FORECAST AS A BROAD AREA OF UPPER
LEVEL DIFFLUENCE REMAINS IN PLACE WITH FAVORABLE UPPER LEVEL JET
DYNAMICS AND ABUNDANT MOISTURE TO THE TUNE OF 225 PERCENT OF
NORMAL FROM THIS MORNINGS SOUNDING.

CONVECTION WILL BE ONGOING AT MIDNIGHT AS AN UPPER LEVEL JET ROUNDS
THE SOUTHERN PERIPHERY OF THE UPPER LOW AND MOVES ACROSS THE BIG
BEND REGION INTO THE CONCHO VALLEY/BIG COUNTRY.  THIS WILL PLACE THE
LOWER TRANS-PECOS REGION...THE CENTRAL AND SOUTHERN PORTIONS OF THE
TEXAS PERMIAN BASIN...AND THE LOW ROLLING PLAINS IN THE LEFT
ENTRANCE REGION OF THIS UPPER JET OVERNIGHT.  THIS SUPPORTS THE
CURRENT QPF GRID FORECAST WHICH PLACES THE HIGHEST RAINFALL TOTALS
OVER THE EASTERN HALF OF THE CWA OVERNIGHT.

BOTH THE WRF AND THE GFS AND IN DECENT AGREEMENT ON THE PROGRESSION
OF THE UPPER LEVEL LOW INTO THE SOUTH PLAINS ON MONDAY AND THEN INTO
THE RED RIVER VALLEY OF OKLAHOMA AND NORTH TEXAS ON TUESDAY. OMEGA
TIME HEIGHT SECTIONS FROM THE WRF SUGGEST THAT THE DEEP LIFT
ASSOCIATED WITH THE UPPER LOW WILL FINALLY MOVE EAST OF THE CWA BY
EARLY AFTERNOON MONDAY.  THUS...WOULD EXPECT THAT THUNDERSTORM
CHANCES WOULD GRADUALLY BE DIMINISHING ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND EARLY AFTERNOON HOURS.

LOW LEVEL MOISTURE MAY ONLY HAVE A LIMITED ADVANCEMENT TO THE EAST
ON MONDAY AS SURFACE LEE TROUGH DEVELOPING OVER THE CENTRAL PLAINS
RESULTS IN MORE SOUTHERLY SURFACE FLOW ACROSS OUR CWA. THUS WILL
TREND TOWARDS PARTLY TO MOSTLY CLOUDY SKIES OVER THE AREA ON
MONDAY.  LOW LEVEL MOISTURE CONTINUES TO BE AN AREA OF INTEREST ON
TUESDAY...AS A DRYLINE COULD SET UP ALONG THE EASTERN EDGE OF OUR
CWA.  CAPE VALUES IN THE 1500-2500 J/KG RANGE OVER THE LOW ROLLING
PLAINS WILL BE PRESENT ON TUESDAY.  HOWEVER...SHORTWAVE UPPER
RIDGING OVER THE AREA COULD HELP INHIBIT THUNDERSTORM DEVELOP IN
THIS AREA.  FOR NOW...WILL CONTINUE TO INCLUDE SLIGHT CHANCE POPS
FOR THESE AREAS.

FINALLY...THE VERY PROGRESSIVE SOUTHERN STREAM PATTERN CURRENTLY IN
PLACE WILL ALLOW FOR ANOTHER UPPER SYSTEM TO MOVE ACROSS NEW MEXICO
AND APPROACH OUR AREA ON WEDNESDAY.  BOTH THE WRF AND GFS SUGGEST
WEAK UPPER DISTURBANCES WILL MOVE ACROSS THE AREA IN ADVANCE OF THE
MAIN TROUGH...PERHAPS AS EARLY AS OVERNIGHT EARLY WEDNESDAY.  OMEGA
TIME HEIGHT SECTION ALSO HINT AT SOME UPWARD MOTION DURING THIS TIME
PERIOD BEFORE BRINGING THE DEEPER LIFT INTO THE AREA LATE WEDNESDAY
MORNING INTO AFTERNOON.

HOWEVER...BOTH THE EUROPEAN AND GFS MODELS ARE SHOWING A MORE
NORTHERLY TRACK OF THE UPPER LOW AS COMPARED TO PREVIOUS RUNS.  THIS
HAS RESULTED IN THE HIGHEST QPF VALUES PROGGED TO BE WELL NORTH OF
OUR AREA ON WEDNESDAY INTO THURSDAY INSTEAD OF OVER THE AREA.  FOR
NOW...HAVE OPTED TO LEAVE CURRENT POP AND QPF FORECAST ONGOING DUE
TO THE LARGE VARIATIONS SEEN IN SUCCESSIVE MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              64  80  63  89  /  80  70  20  10
CARLSBAD NM                56  85  59  90  /  50  20  10  10
DRYDEN TX                  64  83  64  90  / 100  50  20  10
FORT STOCKTON TX           59  84  65  90  /  90  40  20  10
GUADALUPE PASS TX          53  82  58  85  /  50  20  10  10
HOBBS NM                   60  82  58  85  /  60  20  20  10
MARFA TX                   49  79  50  86  /  60  20  10  10
MIDLAND INTL AIRPORT TX    61  80  61  86  /  80  50  20  10
ODESSA TX                  60  81  63  87  /  80  50  20  10
WINK TX                    62  87  62  93  /  80  30  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 6 AM MDT MONDAY
     FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 7
     AM CDT /6 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

&&

49/03
Hazardous weather outlook, Apr 29, 2:40 PM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT SUN APR 29 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-301945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
240 PM CDT SUN APR 29 2007 /140 PM MDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM CDT...6
AM MDT MONDAY FOR THE ENTIRE WFO MIDLAND AREA INCLUDING EDDY AND
LEA COUNTIES IN NEW MEXICO...THE TEXAS PERMIAN BASIN...SOUTHWEST
TEXAS...THE TRANS-PECOS REGION...AND THE ROLLING PLAINS.

A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER NORTHERN MEXICO WILL
COMBINE WITH DAYTIME HEATING AND ABUNDANT MOISTURE TO PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT
ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE
STORMS WILL BE SEVERE AND WILL BE CAPABLE OF PRODUCING HAIL TO
THE SIZE OF GOLF BALLS AND WINDS IN EXCESS OF 60 MPH. ALSO WITH THE
ABUNDANCE OF MOISTURE AND INCREASED WIND SHEAR...ISOLATED
TORNADOES ARE POSSIBLE ACROSS THE AREA.

IN ADDITION...RAINFALL RATES OVER AN INCH PER HOUR MAY RESULT IN
FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS
SUSCEPTIBLE TO FLASH FLOODING. LASTLY...RUNOFF FROM THESE STORMS
WILL PRODUCE ELEVATED FLOWS ON THE RIO GRANDE FROM CANDELARIA
DOWNSTREAM THROUGH BIG BEND NATIONAL PARK TO SANDERSON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY AFTERNOON...ISOLATED THUNDERSTORMS COULD REACH SEVERE
LEVELS ALONG AND EAST OF A BIG LAKE TO SNYDER LINE.

ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM AT WEST TEXAS AND
SOUTHEASTERN NEW MEXICO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL
TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS HAVE BEEN ACTIVATED IN MANY LOCATIONS ACROSS THE AREA.
THE UPPER LEVEL STORM SYSTEM APPROACHING THE AREA HAS ALREADY
HELPED PRODUCE ISOLATED TORNADOES...LARGE HAIL...AND FLOODING
ACROSS PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO. EMERGENCY
MANAGERS AND AREA SKYWARN COORDINATORS ACROSS THE WFO MIDLAND AREA
SHOULD CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION AND
CONSIDER ACTIVATING SPOTTERS IF YOU HAVE NOT ALREADY DONE SO.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 29, 2:40 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT SUN APR 29 2007

TXZ079-080-292045-
PRESIDIO VALLEY-MARFA PLATEAU-
240 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND
SOUTHWESTERN JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST OF CANDELARIA AT
240 PM CDT...MOVING NORTHEAST AT 25 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Apr 29, 2:48 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT SUN APR 29 2007

TXZ047-292045-
BORDEN-
248 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF GAIL AT 248 PM
CDT...MOVING NORTH AT 25 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Apr 29, 3:37 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 PM CDT SUN APR 29 2007

TXZ051-292130-
MARTIN-
337 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF THE INTERSECTION
OF HWY 3 AT 337 PM CDT...MOVING NORTH AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Apr 29, 4:03 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM CDT SUN APR 29 2007

TXZ053-292200-
MITCHELL-
403 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR MITCHELL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF WESTBROOK AT 403
PM CDT...MOVING NORTH AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Apr 29, 4:21 PM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 PM CDT SUN APR 29 2007

TXZ053-292215-
MITCHELL-
421 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN MITCHELL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF COLORADO CITY AT
421 PM CDT...MOVING NORTH AT 25 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE AS THIS STORM MOVES
ACROSS STATE HIGHWAY 208.
Special weather statement, Apr 29, 6:37 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
637 PM CDT SUN APR 29 2007

TXZ063-300030-
GLASSCOCK-
637 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR GLASSCOCK COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF BIGBY CORNER AT
637 PM CDT...MOVING NORTHEAST AT 15 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 PM CDT SUNDAY EVENING FOR WEST TEXAS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:18 PM CDTFlash Flood WarningMAFCrane, Upton3 hr
Apr 29, 7:22 PM CDTFlash Flood WarningMAFHoward4 hr
Apr 29, 7:27 PM CDTSevere Thunderstorm WarningMAFUpton63 min
Apr 29, 7:29 PM CDTSevere Thunderstorm WarningMAFHoward61 min
Apr 29, 7:53 PM CDTTornado WarningMAFUpton67 min
Apr 29, 7:54 PM CDTFlash Flood WarningMAFMidland3 hr
Apr 29, 8:02 PM CDTSevere Thunderstorm WarningMAFBrewster58 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningMAFReagan63 min
Apr 29, 8:35 PM CDTSevere Thunderstorm WarningMAFPecos55 min
Apr 29, 8:36 PM CDTSevere Thunderstorm WarningMAFMidland24 min
Apr 29, 8:49 PM CDTSevere Thunderstorm WarningMAFGlasscock56 min
Apr 29, 9:22 PM CDTSevere Thunderstorm WarningMAFPecos38 min
Apr 29, 9:29 PM CDTFlash Flood WarningMAFPecos3 hr
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningMAFTerrell64 min
Apr 29, 10:21 PM CDTFlash Flood WarningMAFDawson, Martin3 hr
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningMAFTerrell63 min
Apr 29, 11:53 PM CDTSevere Thunderstorm WarningMAFPecos67 min
Apr 30, 1:26 AM CDTSevere Thunderstorm WarningMAFPecos49 min
Apr 30, 6:06 AM CDTSevere Thunderstorm WarningMAFTerrell24 min
Apr 30, 3:15 PM CDTSevere Thunderstorm WarningMAFGaines60 min
Apr 30, 3:45 PM CDTTornado WarningMAFGaines60 min
Apr 30, 4:20 PM CDTTornado WarningMAFDawson18 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.